Nonparametric transformation to white noise


Mammen, Enno ; Linton, Oliver B.



Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Journal of Econometrics
Volume: 14
Issue number: 1
Page range: 241-264
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item